# SDR 98ZZZX1096

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28CK
- Make and model: Lear 25
- Aircraft serial: 045
- Engine: Ge CJ6106
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Oil Filler Neck
- Part time: 6,642 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SHUT DOWN IN-FLIGHT DUE TO LOW OIL PRESSURE.  REPLACED FILLER NECK SEAL, INSPECTED OIL FILTER AND CHIP DETECTOR.  SERVICED WITH MOBILE JET II.  GROUND RUN, LEAKED CHECKED, AND RETURNED TO SERVICE.
